# SDR DLM88952488

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.50 INCH CRACK IN UPPER PYLON ATTACH ANGLE 18 INCHES FROM AFT WEDGE.  FOUND DURING E-1 LTR CK.  REPAIRED PER SRM 54-04A PG 17-18.
